Access count of this item: 115

Files in This Item:
File Description SizeFormat 
1391-3.pdf803.65 kBAdobe PDFView/Open
Title: Period-Two Trichotomies in Rational Equations (Mathematical Economics)
Authors: Camouzis, E.
Ladas, G.
Quinn, E.P.
Issue Date: Aug-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1391
Start page: 34
End page: 46
URI: http://hdl.handle.net/2433/25840
Appears in Collections:1391 Mathematical Economics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.